Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Aug, 1969, Volume 37, Issue 3

A Note on an Exact Test for Trend and Serial Correlation<485:ANOAET>2.0.CO;2-#
p. 485-489

E. J. Hannan

This paper examines the asymptotic efficiency of the exact tests for autocorrelation and trend introduced in Krishnaiah and Murthy [10].

Log In To View Full Content